# SDR SIMA201809175001

- Difficulty date: September 15, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 34,982 hours, 30,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT IAW AMM 33-50-09-000-801 AND 33-50-09-400-801 OPS CHECK GOOD.
